# SDR 99T64R008

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 857
- Part time: 61,377 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUEL TANK TOP SIDE AT STATION 857 UNDER NR 4 FLOOR PANEL SURFACE CORROSION AFT TANK ANGLE.  REMOVED CORROSION, FLAP PEEN BLENDED AREA PROTECT REWORKED AREA PER EO DRAWING NR 98-025 ON 8110-3 DATED 10/27/98 WO 1308.  (M)
